# SDR MASA2024082500110

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 45,971 hours, 36,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Part time: 45,971 hours, 36,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 CEILING EMER FLOOD LIGHT INOP/RELAMPED OH EMER LIGHT AND REPAIRED WIRING - OPS CK GOOD
